Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the law of excluded middle


Author: Alonzo Church
Journal: Bull. Amer. Math. Soc. 34 (1928), 75-78
DOI: https://doi.org/10.1090/S0002-9904-1928-04516-0
This work is cited by: Bull. Amer. Math. Soc., Volume 34, Number 5 (1928), 573--582
MathSciNet review: 1561507
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1928-04516-0